New students get 15% off a first order with code WELCOME15 Claim offer

admin 1 min read Nursing

Digoxin is a P-glycoprotein substrate

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

Digoxin is a P-glycoprotein substrate. A patient begins taking a supplement that induces intestinal P-glycoprotein. What pharmacokinetic change is most likely? a) Digoxin exposure increases because intestinal efflux decreases. b) Digoxin becomes extensively metabolized by intestinal CYP3A4. c) Digoxin absorption is unchanged because P-glycoprotein does not affect intestinal transport. d) Oral digoxin exposure decreases because more drug is transported back toward the intestinal lumen.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion